# SDR UPS02137423

- Difficulty date: January 15, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT ESCAPE ROPE COVER VELCRO LOOSE.  SECURED VELCRO AND COVER.
